Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joga

NEED INSIGHT (Benzamycin and Differin)

Recommended Posts

Hello,

Prior to me starting accutane (10 weeks ago) I was using both differin and benzamycin everynight, sometimes on alternate nights but for the most part both nightly. As time went on I noticed my face began to get red. Prior to using these topicals as well as at the beggining I did not suffer from this redness. I discontinued use once I began accutane but the redness still prevails.

I am wondering if anyone out there used benzamycin and/or differin and over time developed redness in the face???? IF so, did this redness dissapear with time??? I obviously not 100% sure these topicals can be attributed to this redness but by analyzing my progress it seems quite evident...please help me out here!

thanks

Share this post


Link to post
Share on other sites

Hi, joga,

I've used Differin and benzamycin; have you tried using a moisturizer in daytime? my dr gave me samples of one called CeraVue which is non SLS (sodium lauryl sulfate) and seems to calm my redness without causing zits.

no prescription needed for CeraVue. it's pretty light and i only need a thin layer of it.

just an idea

liz :think:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×